Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Apr 28, 2011, 2:46 AM EDT for Lewis County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 2:46 AM EDT (06:46 UTC)
- Expired
- Apr 28, 2011, 3:45 AM EDT
- In force
- 59 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 27 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
870
WWUS81 KBUF 280646
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
246 AM EDT THU APR 28 2011
NYZ008-280745-
LEWIS NY-
246 AM EDT THU APR 28 2011
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 244 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS
STORM WAS LOCATED NEAR HIGHMARKET...AND MOVING NORTHEAST AT 60 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
MARTINSBURG...
LOWVILLE...
CROGHAN...
INDIAN RIVER...
HARRISVILLE...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4352 7529 4343 7551 4352 7573 4410 7538
4417 7532 4410 7516 4368 7511
$$
TJPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Apr 28, 1:53 AM EDT, 53 minutes earlier.
Area forecast discussion, Apr 28, 1:53 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
153 AM EDT THU APR 28 2011
.SYNOPSIS...
SHOWERS...WITH A FEW EMBEDDED THUNDERSTORMS WILL PRODUCE LOCALLY
HEAVY RAINFALL OVERNIGHT AHEAD OF A COLD FRONT THAT WILL SWEEP
ACROSS THE REGION FROM WEST TO EAST LATE TONIGHT. BEHIND THE COLD FRONT
STRONG WIND GUSTS AND INSTABILITY SHOWERS WILL REMAIN ACROSS THE
REGION ON THURSDAY. SHOWERS WILL LINGER INTO FRIDAY AS AN UPPER
LEVEL TROUGH PASSES ACROSS THE REGION.
&&
.NEAR TERM /THROUGH TODAY/...
A VIGOROUS SHORTWAVE OVER THE OHIO VALLEY WILL SWING NORTH TO
LAKE ERIE ALONG WITH ITS ACCOMPANYING SURFACE LOW BY EARLY
THURSDAY MORNING. WIDESPREAD SHOWERS ASSOCIATED WITH THIS FEATURE
ARE SPREADING NORTH ACROSS OHIO AND PENNSYLVANIA. EXPECT THESE
SHOWERS TO MOVE INTO THE SOUTHERN TIER COUNTIES WITHIN THE NEXT
COUPLE OF HOURS AND SPREAD NORTH AND EAST AHEAD OF THE LOW TRACK
DURING THE OVERNIGHT HOURS. INSTABILITY IS LIMITED...SO NOT
EXPECTING ANYTHING IN THE WAY OF SEVERE WEATHER HOWEVER THE
ADDITIONAL 0.5 TO 0.75 INCHES OF QPF OVERNIGHT AND INTO THURSDAY
MORNING IS ENOUGH TO RAISE THE CONCERN FOR POSSIBLE FLOODING...SO
HAVE ELECTED TO CONTINUE THE FLASH FLOOD WATCH GIVEN HOW SATURATED
THE REGION IS ALREADY.
STRONG WINDS...THE AFOREMENTIONED SFC LOW OF 988 MB OVER OHIO EARLY
THURSDAY MORNING WILL DEEPEN...PASSING JUST TO OUR WEST AND DEEPEN
TO 983 MB AS IT ENTERS INTO WESTERN QUEBEC THURSDAY AFTERNOON. THIS
IS A CLIMATOLOGICAL FAVORABLE PATH FOR VERY STRONG
WINDS...ESPECIALLY ACROSS WESTERN NEW YORK...THE BRISTOL HILLS AND
NEAR THE LAKE ONTARIO SHORELINE. THE ISALLOBARIC COMPONENT TO THE
WIND IS UPWARD TO AN IMPRESSIVE 8 MB OVER A 3 HR TIME FRAME THURSDAY
MORNING AND EARLY AFTERNOON...AND WITH A SFC WIND FIELD ALIGNED WITH
A 60 KT LOW LEVEL JET HAVE ELECTED TO HOIST A HIGH END WIND ADVISORY
FOR WESTERN AND PORTIONS OF CENTRAL NEW YORK. WITH THE FLOW
SOUTHWEST...AND PERPENDICULAR TO THE BLACK RIVER VALLEY WILL
CONTINUE TO HOLD OFF ON AN WIND ADVISORY FOR THE NORTH COUNTRY WITH
THIS PACKAGE...AND JUST HAVE GUSTY WINDS BELOW ADVISORY CRITERIA.
ON THURSDAY COLD FRONT WILL CROSS THE REGION EARLY WITH A SHARP
TEMPERATURE DROP. MUCH COOLER BY LATE MORNING ACROSS THE REGION AND
WITH CAA...INSTABILITY SHOWERS WILL BE POSSIBLE AS THE UPPER LEVEL
SLOWLY PASSES ACROSS THE REGION. AFTERNOON HIGHS WILL BE SOME 15 TO
20 DEGREES LOWER THAN WEDNESDAY.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY/...
AN UPPER TROF AND A WEAK COLD FRONTAL BOUNDARY CROSSES LATE THURSDAY
NIGHT INTO THURSDAY MORNING. THIS WILL LIKELY BRING A ROUND OF
SHOWERS TO THE REGION. AFTER THIS...HIGH PRESSURE WILL BUILD ACROSS
THE REGION. THIS WILL CLEAR THINGS OUT FROM WEST TO EAST THE LATTER
HALF OF FRIDAY...WITH FAIR WEATHER FRIDAY NIGHT AND SATURDAY UNDER
THE RIDGE. TEMPERATURES WILL BE ON THE COOL SIDE ON FRIDAY BEHIND
THE FRONT...BUT WILL WARM INTO THE 60S SATURDAY AS TEMPERATURES
MODERATE A BIT.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS CONTINUE TO SUGGEST AN UNSETTLED PATTER FOR SUNDAY AND INTO
NEXT WEEK. AN UPPER LEVEL TROF WILL PASS TO THE NORTH...HOWEVER
MODELS HAVE CONSISTENTLY DIFFERED ON THE TIMING OF THIS...WITH
DISAGREEMENT STEMMING FROM WHEN AND IF THIS WILL CUT OFF. LEAN
TOWARD THE MORE PROGRESSIVE SOLUTIONS OF THE 12Z GFS/GGEM...THOUGH
SLOWER SOLUTION OF THE 00Z EURO IS POSSIBLE. DURING THE
TIME...TEMPERATURES SHOULD BE FAIRLY SEASONABLE...PERHAPS ON THE
COOL SIDE.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
LINE OF SHOWERS AND THUNDERSTORM PUSHING NORTHEAST ACROSS THE FINGER
LAKES AND AREAS EAST OF LAKE ONTARIO. MOST OF THIS ACTIVITY SHOULD
REMAIN EAST OF KART...ALTHOUGH BETWEEN 06Z AND 09Z MVFR CONDITIONS
WITH THUNDER COULD DEVELOP. ADDITIONAL SHOWER AND POSSIBLE
THUNDERSTORM WILL WORK NORTHWARD FROM PENNSYLVANIA WITH MVFR
CONDITIONS DEVELOP AT MOST TERMINAL AFTER 08Z. LLWS WILL BE AN
ISSUE ACROSS ALL TAF SITES THROUGH THE OVERNIGHT HOURS AS
INVERSION IN THE LOWEST 1KFT OF THE ATMOSPHERE IS INSULATING TAFS
FROM A STRONG LOW LEVEL JET NEAR 2KFT. A STRONG COLD FRONT WILL
MOVE ACROSS THE EASTERN GREAT LAKES AND SWEEP INTO WESTERN NY FROM
13Z ONWARDS. IN THE WAKE OF THIS COLD FRONT EXPECT STRONG WINDS
ALOFT TO MIX DOWN TO THE SURFACE WITH STRONG WINDS ACROSS MOST OF
THE TAF SITES THROUGH MUCH OF THE DAY THURSDAY...WITH STRONGEST
WINDS FROM KROC WEST. EXPECT MAINLY VFR THURSDAY...THOUGH SOME
SCATTERED SHOWERS WILL BRING OCCASIONAL MVFR FLIGHT CONDITIONS.
WINDS WILL GUST 40 TO 45 KNOTS ACROSS THE WESTERN TAF SITES...AND
KROC TERMINAL WITH GUSTS NOT QUITE AS HIGH AT KART...WHICH WILL BE
FARTHER AWAY FROM THE LOW CENTER AND GREATEST PRESSURE RISES
CAUSING THE WINDS.
OUTLOOK...
THURSDAY NIGHT AND FRIDAY...MVFR/VFR. A CHANCE OF SHOWERS.
SATURDAY...VFR.
SUNDAY AND MONDAY...MVFR/VFR IN A CHANCE OF SHOWERS.
&&
.MARINE...
GALE WARNINGS HAVE BEEN ISSUED FOR LAKE ERIE AND CENTRAL AND WESTERN
PORTIONS OF LAKE ONTARIO AS A DEEPENING SFC LOW PASSES JUST TO THE
WEST OF BOTH LAKES OVERNIGHT. SOUTHWEST WIND GUSTS OF 40 TO 45 KNOTS
WILL MIX DOWN IN FAVORABLE CAA TO CONTINUE A GALE WARNING EARLY
THURSDAY MORNING AND THROUGH THURSDAY. ELSEWHERE TOWARDS EASTERN
LAKE ONTARIO...AND FURTHER FROM THE SFC LOW WILL GO WITH SCA FOR THE
EASTERN PORTION OF LAKE ONTARIO.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH UNTIL 10 AM EDT THIS MORNING FOR NYZ001-002-
010>012-019>021-085.
WIND ADVISORY FROM 5 AM EARLY THIS MORNING TO 8 PM EDT THIS
EVENING FOR NYZ001>004-010>014-019>021-085.
FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ003>008-013-014.
MARINE...GALE WARNING FROM 5 AM EARLY THIS MORNING TO 8 PM EDT THIS
EVENING FOR LEZ020-040-041.
GALE WARNING FROM 5 AM EARLY THIS MORNING TO 8 PM EDT
THIS EVENING FOR LOZ030.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 10 PM EDT
THIS EVENING FOR LOZ044-045.
GALE WARNING FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR LOZ042-043-062>064.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 10 PM
EDT THIS EVENING FOR SLZ022-024.
&&
SYNOPSIS...THOMAS/WOOD
NEAR TERM...THOMAS/WOOD
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...THOMAS/TMA/WOOD
MARINE...THOMASHazardous weather outlook, Apr 27, 9:56 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 956 PM EDT WED APR 27 2011 NYZ005>008-290200- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 956 PM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003-004-013-014-290200- MONROE-WAYNE-LIVINGSTON-ONTARIO- 956 PM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010>012-019>021-085-290200- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- 956 PM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-290200- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- 956 PM EDT WED APR 27 2011 ...GALE WARNING IN EFFECT FROM 5 AM TO 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-065-SLZ022-024-290200- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 956 PM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-043-062>064-290200- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 956 PM EDT WED APR 27 2011 ...GALE WARNING IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Apr 28, 2:46 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
246 AM EDT THU APR 28 2011
NYZ008-280745-
LEWIS NY-
246 AM EDT THU APR 28 2011
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 244 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS
STORM WAS LOCATED NEAR HIGHMARKET...AND MOVING NORTHEAST AT 60 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
MARTINSBURG...
LOWVILLE...
CROGHAN...
INDIAN RIVER...
HARRISVILLE...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4352 7529 4343 7551 4352 7573 4410 7538
4417 7532 4410 7516 4368 7511
TJPThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:02 AM EDT | Areal Flood Advisory | BUF | Lewis | 3 hr |
| Apr 28, 4:39 AM EDT | High Wind Warning | BUF | Chautauqua, Erie, Genesee, Jefferson, Lewis, Monroe and 2 more | 15 hr |
| Apr 28, 5:56 AM EDT | Areal Flood Advisory | BUF | Lewis | 13 hr |
| Apr 28, 10:04 AM EDT | Storm Warning | BUF | 10 hr | |
| Apr 28, 11:30 AM EDT | Lakeshore Flood Warning | BUF | Erie | 16 min |
| Apr 28, 11:35 AM EDT | River Flood Warning | BUF | Jefferson, Lewis, Oneida | 29 hr |
| Apr 28, 11:35 AM EDT | River Flood Warning | BUF | Jefferson, Lewis | 4 days |
| Apr 28, 11:46 AM EDT | Lakeshore Flood Warning | BUF | Erie | 77 min |
| Apr 28, 2:42 PM EDT | Areal Flood Warning | BUF | Lewis | 24 hr |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.